User Reviews for Haldol
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Haldol.
Reviews for Haldol to treat Nausea/Vomiting
"I went to the er for stomach cramping and tenderness after a bought of stomach flu. For some reason they used this instead of Zofran or Phenergan first. I had horrible side effects. Every muscle in my body spasmed to the point of nearly dislocating my jaw. It took a full 36 hours to leave my system. Benadryl helped, but did not reverse the effects. I was disoriented and screaming in pain only a few seconds after receiving it. Use caution. The side effects were not worth it."
Snowf14 August 14, 2016
|2 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Experiencing horrible nausea/vomiting with Dilaudid for pain associated with Stage4 Breast cancer. My normal antinausea medication was Zofran, but it started to not work. I was given 0.5 mg I.V. of Haldol every hour for nausea. It worked, but did "knock me to nap" for a little while. After I woke up, I did feel groggy and was able to eat and drink without incident."
Stage4Diva (taken for less than 1 month) February 16, 2013
|26 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have Addison's disease we had tried all conventional medications. I got this injected by the ER and told my dr that even though they gave it to me for anxiety I didn't vomit or get nauseous for 24 hrs."
Misty Sierra January 15, 2013
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Haldol was given to my mother for nausea/vomiting in her final days/weeks of battling colon cancer. Haldol worked great for nausea but the side effects were horrible. She was not drowsy, she was out! Not coherent, confused, wasn't able to eat and at times was agitated. Be very careful using this medication. It took two days after stopping the medication for it to leave her system and return to a normal state of mind."
Anonymous March 3, 2010
|59 users found this comment helpful. Did you? Yes No||Report as inappropriate|